# SDR DXTA2024093000682

- Difficulty date: September 27, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N811QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000046
- Aircraft time: 4,216 hours, 2,472 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Squat Switch
- Condition: Faulted
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER ROTATION GEAR WOULD NOT COME UP. COMPLETED CHECKLISTS AND RECOVERED GEAR DOWN. UNDERWEIGHT LANDING AND EMERGENCY DECLARED FOR POSSIBLE PAX EGRESS. CORRECTIVE ACTION: REMOVED AND REPLACED THE NOSE SQUAT SWITCH ASSEMBLY DUE TO FAILED GEAR RETRACTION, AND INSTALLED A CUSTOMER SUPPLIED NEW NOSE SQUAT SWITCH ASSEMBLY. PERFORMED RIGGING VERIFICATION AND OPERATIONAL CHECKS, NO DISCEPANCIES NOTED AT THIS TIME. WORK PERFORMED IAW CESSNA CE-700 AMM 32-60-10 & 32-60-00. PN OFF 6948001-2 SN OFF NSN
